Actually my problem is that i had taken ciplactin and decadon tablets for long time near about one year. but i am not using these medicines since last six months but cause of these medicines i got some side effects like i am not able to eat good diet ( i take 70% less meal in present time than before) whenever i eat anything i get nausea and more problems i feel like skin problem, hypertension, mood disturbances, dry mouth tightness in stomach. please suggest me what should i do to remove(distroy) these problems(side effects) and which medicine should i take to remove all these problems. i will be very thankful to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
side effects make me sicker each passing day i take adzilect effects are: getting weaker every day,nausea ,balance problems,headaches.just plain ...
1 answer • 6 Jul 2010
So I started on suboxone Thursday around 5 o'clock and I have had my ups and downs as far as side effects. No sleeping, dry mouth, headache, ...
4 answers • 17 Oct 2011
... nausea, feeling faint, wobbly legs, heart palpitations, losing balance and when driving home from work, 3x confused like came out of a daze and ...
1 answer • 16 Nov 2012
... or disappear? I am on day 3 and having mild nausea
1 answer • 26 Feb 2015
I started celexa on October 2 of this year on 5 mg. This was my first time taking it. I uped my dosage to 10 mg on November 4. I had the general side ...
1 answer • 17 Nov 2015